# SDR 06FDEA03926

- Difficulty date: November 8, 2006
- Submitted: November 9, 2006
- Operation: Air carrier
- Aircraft: N241FE
- Make and model: Boeing 727277
- Aircraft serial: 20979
- Aircraft time: 52,783 hours, 40,493 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Damaged
- Location: Bs 720e-720f
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND CREASE BEAM TO BE MISDRILLED AT BS 720F AND 720E LBL 63, WL 208.  REMOVED DAMAGE CREASE BEAM AT BS 720F TO 720E LBL 63 WL 208 AND REPAIRED IAW SRM   51-30-5, 51-30-6, AND 51-30-8.
